MAUDE Adverse Event Report: C. R. BARD, INC. POWER PICC SOLO CATHETER WITH SHERLOC TIP LOCATION SYSTEM STYLET; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS

C. R. BARD, INC. POWER PICC SOLO CATHETER WITH SHERLOC TIP LOCATION SYSTEM STYLET; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Model Number 9395108QD
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/18/2020
Type of Reportable Event Malfunction
Event or Problem Description
Difficulty placing picc line on patient.Upon removing wire discovered the magnet was broken off.Chest xray order and physician an manager notified.Broken part of the wire with magnet was found in the patient right lower lobe of the lung.Fda safety report id# (b)(4).

Brand Name
POWER PICC SOLO CATHETER WITH SHERLOC TIP LOCATION SYSTEM STYLET
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C. R. BARD, INC.
MDR Report Key10605816
Report NumberMW5096945
Device Sequence Number2578264
Product Code LJS
UDI-Device Identifier00801741035906
UDI-Public(01)00801741035906
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model Number9395108QD
Device Catalogue Number9395108QD
Device Lot NumberREES3287
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age43 YR